| Model Number |
E SERIES |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to a fractured solder joint on an integrated circuit on the high voltage module.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device intermittently displays a "defib fault 72" message.Complainant indicated that there was no patient involvement in the reported malfunction.